Alert archive / Nebraska / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 84, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 1, 2008, 5:44 PM MDT for Cherry County, Sheridan County, Nebraska. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2008, 5:44 PM MDT (23:44 UTC)
- Expired
- Jun 1, 2008, 6:45 PM MDT
- In force
- 61 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
Counties Cherry County, NE, Sheridan County, NE
The radar
The North Platte radar (KLNX), 120 km from the middle of the area, began a volume at 23:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 2:29 PM MDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Rapid City, SD (KUNR), launched 12:00Z, 11.7 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -156 J/kg
- Mixed-layer LCL
- 1913 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLBF 012344
SVRLBF
NEC031-161-020045-
/O.NEW.KLBF.SV.W.0084.080601T2344Z-080602T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
544 PM MDT SUN JUN 1 2008
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
NORTHEASTERN SHERIDAN COUNTY IN THE PANHANDLE OF NEBRASKA...
THIS INCLUDES THE CITY OF GORDON...
* UNTIL 645 PM MDT
* AT 539 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES
NORTHWEST OF MERRIMAN...OR 24 MILES NORTHEAST OF GORDON...AND
MOVING SOUTHEAST AT 33 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MERRIMAN BY 555 PM MDT...
HIGHWAY 61 CROSSING THE NIOBRARA RIVER BY 605 PM MDT...
MEDICINE LAKE BY 630 PM MDT...
6 MILES SOUTHWEST OF SCHOOLHOUSE LAKE BY 645 PM MDT...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT SUNDAY EVENING
FOR THE PANHANDLE AND NORTHWESTERN NEBRASKA.
LAT...LON 4299 10106 4266 10105 4248 10128 4267 10223
4299 10225
TIME...MOT...LOC 2344Z 318DEG 28KT 4298 10177
$$
CDC3 follow-up statements
000
WWUS53 KLBF 020009
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
709 PM CDT SUN JUN 1 2008
NEC161-020019-
/O.CAN.KLBF.SV.W.0084.000000T0000Z-080602T0045Z/
SHERIDAN NE-
609 PM MDT SUN JUN 1 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SHERIDAN COUNTY
IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT SUNDAY EVENING
FOR THE PANHANDLE AND NORTHWESTERN NEBRASKA.
LAT...LON 4266 10105 4248 10128 4265 10200 4298 10197
4299 10106
TIME...MOT...LOC 0009Z 318DEG 28KT 4283 10159
$$
NEC031-020045-
/O.CON.KLBF.SV.W.0084.000000T0000Z-080602T0045Z/
CHERRY NE-
609 PM MDT SUN JUN 1 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM MDT
FOR NORTHWESTERN CHERRY COUNTY...
AT 602 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR MERRIMAN...OR 29 MILES EAST OF GORDON...MOVING SOUTHEAST
AT 32 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
MEDICINE LAKE BY 630 PM MDT...
6 MILES SOUTHWEST OF SCHOOLHOUSE LAKE BY 645 PM MDT...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT SUNDAY EVENING
FOR THE PANHANDLE AND NORTHWESTERN NEBRASKA.
LAT...LON 4266 10105 4248 10128 4265 10200 4298 10197
4299 10106
TIME...MOT...LOC 0009Z 318DEG 28KT 4283 10159
$$
CDC000
WWUS53 KLBF 020028
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
728 PM CDT SUN JUN 1 2008
NEC031-020045-
/O.CON.KLBF.SV.W.0084.000000T0000Z-080602T0045Z/
CHERRY NE-
628 PM MDT SUN JUN 1 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM MDT
FOR NORTHWESTERN CHERRY COUNTY...
AT 621 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED 8 MILES NORTHWEST OF MEDICINE LAKE...OR 35
MILES EAST OF GORDON...MOVING SOUTHEAST AT 30 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
MEDICINE LAKE BY 635 PM MDT...
SCHOOLHOUSE LAKE BY 645 PM MDT...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT SUNDAY EVENING
FOR THE PANHANDLE AND NORTHWESTERN NEBRASKA.
LAT...LON 4266 10105 4248 10128 4265 10200 4298 10197
4299 10106
TIME...MOT...LOC 0028Z 307DEG 26KT 4279 10147
$$
CDC000
WWUS53 KLBF 020043
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
743 PM CDT SUN JUN 1 2008
NEC031-020053-
/O.EXP.KLBF.SV.W.0084.000000T0000Z-080602T0045Z/
CHERRY NE-
643 PM MDT SUN JUN 1 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CHERRY COUNTY
WILL EXPIRE AT 745 PM CDT/645 PM MDT/...
THIS STORM HAS WEAKENED. MORE THUNDERSTORMS COULD DEVELOP THIS
EVENING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT SUNDAY EVENING
FOR THE PANHANDLE AND NORTHWESTERN NEBRASKA.
LAT...LON 4266 10105 4248 10128 4265 10200 4298 10197
4299 10106
TIME...MOT...LOC 0043Z 307DEG 26KT 4272 10135
$$
CDCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 1:39 PM MDT, 4 hours 5 minutes earlier.
Area forecast discussion, Jun 1, 1:39 PM MDT, 4 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 239 PM CDT SUN JUN 1 2008 .DISCUSSION... TONIGHT...THE 12Z GFS WAS ABSENT FOR THE FCST TODAY SO THE 06Z GFS WAS SUBSTITUTED IN ITS PLACE. AS EXPECTED THE ATM IS AND WILL REMAIN STRONGLY SHEAR FOR SEVERAL DAYS. THE NAM12 NOW SHOWS MOISTURE RAPIDLY INCREASING ACROSS THE WRN 2/3 OF THE FCST AREA TONIGHT SUPPORTING LOCALLY HEAVY RAINFALL WITH NEARLY 200 PERCENT OF NORMAL BY MIDDAY MONDAY. AT 18Z THIS AFTN THE ATM WAS MODERATELY UNSTABLE WITH LIS TO -4...STRONGLY SHEARED AND VERY WEAKLY CAPPED. CU FIELD CURRENTLY ACROSS NW ZONES EXTENDING SOUTH THROUGH KOGA WILL LIKELY BE THE FOCUS FOR TSTM DEVELOPMENT LATER THIS AFTN AND TONIGHT. THE BLENDED SOLNS OF THE NAM12...06Z GFS AND NGM INDICATE HIGHEST POPS ACROSS WESTERN AND NORTHWESTERN ZONES. HPC SUGGESTED HIGHEST QPF WILL FALL ACROSS AN AREA CENTERED OVER KVTN AND NORTHWARD INTO SD. AROUND AN INCH OF RAIN IS EXPECTED ACROSS THIS AREA. FLOOD GUIDANCE SUGGESTED 1 TO 2 INCHES OF RAIN IN 3 HRS WOULD BE NEEDED ACROSS HOLT COUNTY AND THE NORTHEAST TO FLOOD. SIMILAR AMOUNTS WOULD BE NEEDED ACROSS PARTS OF THE SOUTHWEST WHICH HAVE BEEN BATTERED BY HEAVY RAIN DURING MAY. THE FCST QPF SHOULD REMAIN BELOW FLOOD GUIDANCE TONIGHT IN THESE AREAS. THE 18Z NAM12 WILL BE EXAMINED...IF AVAILABLE AS A FINAL CHECK. FOR NOW THE FCST IS LACED WITH 1ST PERIOD SEVERE WEATHER WORDING AND THE MENTION OF HEAVY RAINFALL FROM SCATTERED TSTMS ACROSS THE WRN 2/3 OF THE FCST AREA. THE NAM12 TORNADO PARAMETERS SUGGEST ISOLATED TORNADOES ACROSS JUST THE FAR SOUTHWEST ZONES. THE RUC40 SUGGESTED AN ISOLATED TORNADO THREAT WOULD EXTEND NORTH TO ROUGHLY NEB HIGHWAY 2. ALL OF THIS SEVERE WEATHER POTENTIAL SHOULD DIMINISH BY 03Z THIS EVENING. FOR MONDAY...LITTLE CHANGE EXCEPT...MOISTURE INCREASES. THE SPC HAS OUTLOOKED ALL OF THE FCST AREA FOR SEVERE WEATHER LATE MONDAY AND MENTIONED THAT PORTIONS OF THE AREA COULD BE UPGRADED TO MODERATE RISK IF WARRANTED. WINDS ALOFT WILL BE STRONG AND THE CAP WILL BE WEAK. THE MODELS WERE FOCUSING MOST OF THEIR ENERGY ACROSS THE FAR NORTHERN ZONES AND ON INTO SD WHERE A MAJOR MCS WOULD BE CARVING THROUGH DURING THE DAY. THIS SYSTEM IS EXPECTED TO MOVE AWAY BY 00Z SETTING THE STAGE FOR REDEVELOPMENT ACROSS SWRN NEB. ALL OF THE PARAMETERS WILL BE IN PLACE FOR SEVERE WEATHER WITH THE BEST FOCUS SOUTH OF NEB HIGHWAY 2. AN ISOLATED TORNADO COULD FORM IN ADDITION TO THE HAIL...HIGH WINDS AND INTENSE RAINFALL. PRECIPITABLE WATER WILL BE NEAR 200 PERCENT OF NORMAL. ONLY THE NAM12 IS BLOWING UP ACROSS SOUTHWEST NEB FORECASTING HP SUPERCELL DEVELOPMENT. LATER FCST WILL MONITOR THIS AREA AS A FLOOD WATCH MAY BE REQUIRED. TUESDAY AND WEDNESDAY... THE ATM STABILIZES SOMEWHAT TUESDAY... PRESUMABLY IN THE WAKE OF THE CONVECTION MONDAY NIGHT. HOWEVER THE NAM INDICATES MOISTURE WILL RETURN LATE TUESDAY NIGHT AND THE BLENDED SOLNS OF THE GFS AND NAM12 RAMP UP POPS AFTER MIDNIGHT LATE TUESDAY THROUGH WEDNESDAY MORNING FOR WHAT LOOKS LIKE A LATE NIGHT ROUND OF THUNDERSTORMS TUESDAY AND THE BEGINNING OF A PROTRACTED HEAVY RAIN AND SEVERE WEATHER EVENT FOR WEDNESDAY. THE SPC HAS OUTLOOKED CENTRAL NEBRASKA FOR SEVERE WEATHER WEDNESDAY. THE NAM AND GFS KEEP WRN AND NCNTL NEB ON THE COOL SIDE OF A DEEP DEVELOPING CYCLONE. BOTH THE ECMWF AND GFS DEEPEN THE CYCLONE TO 983MB ACROSS SERN COLO WEDNESDAY EVENING...AND LIFT IT INTO MINNESOTA BY 12Z FRIDAY. THE GFS BREAKS THE LOW INTO TWO PIECES WHILE THE ECMWF KEEPS THE STORM WHOLE. HEAVY RAIN AND HAIL ARE THE MAIN CONCERN FOR WEDNESDAY ALONG AND SOUTH OF HIGHWAY 80 ACROSS WRN NEB. THE GFS INDICATES THE PARAMETERS WILL BE IN PLACE FOR TORNADOES ACROSS KS...SWRN AND SCNTL NEB. THURSDAY...A MAJOR CYCLONE CARVES THROUGH THE CENTRAL PLAINS. HPC SUGGESTED RARE LIKELY POPS ON DAY 5 FOR WRN AND NCNTL NEB ON THURSDAY FOR THIS SYSTEM AS CONFIDENCE IS HIGH FOR ADDITIONAL RAINFALL. SPC IS FCSTING A WIDESPREAD SEVERE WEATHER OUTBREAK ACROSS THE MIDWEST. FRIDAY THROUGH SUNDAY...THE MAJOR STORM EXITS THE FCST AREA FRIDAY LEAVING DRY WEATHER FOR SATURDAY AND SUNDAY. THE NEIGHBORS NORTH SUGGESTED A MCS WOULD DEVELOP ACROSS THE DAKOTAS SATURDAY NIGHT. THIS LOOKS SPECULATIVE. THE 12Z ECMWF IS SILENT SATURDAY AND SUNDAY. OVERALL...ALL MODEL SOLNS ARE TRENDING WETTER DAYS 1 THROUGH 7. THE ECMWF...GFS...GFS ENSEMBLE AND HPC STORM TOTAL RAINFALL THROUGH DAYS 1 THROUGH 7 INDICATED BETWEEN 1.25 AND 2.25 INCHES OF RAINFALL IN NORTH PLATTE AND BETWEEN 1.5 AND 3 INCHES OF RAINFALL AT VALENTINE. HPC GUIDANCE INDICATED 1.5 INCHES FOR NORTH PLATTE AND 3 INCHES AT VALENTINE. && .AVIATION... ISOLATED TO SCATTERED THUNDERSTORMS ACROSS THE REGION WILL CAUSE PERIODS OF MVFR AND POSSIBLE IFR CONDITIONS THIS EVENING INTO THE OVERNIGHT HOURS. MORE WIDESPREAD ACTIVITY OVERNIGHT...ESPECIALLY OVER SOUTHWEST NEBRASKA...AFFECTING KLBF...WITH MVFR CIGS AND/OR VSBY FROM SHOWERS AND FOG. FURTHER NORTH MORE UNCERTAINTY ABOUT MVFR AND SHOWERS SUSTAINING. TOMORROW LINGERING LOW CLOUDS ARE POSSIBLE...HOWEVER AS SHOWERS AND THUNDERSTORMS END...VFR CONDITIONS MAY RETURN. LATER FORECASTS WILL REFINE DETAILS FOR TOMORROW MORNING. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && CDC/MJM
Hazardous weather outlook, Jun 1, 1:53 PM MDT, 3 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 253 PM CDT SUN JUN 1 2008 NEZ004>010-022>029-035>038-056>059-069>071-094-022000- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 253 PM CDT SUN JUN 1 2008 /153 PM MDT SUN JUN 1 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING IN WESTERN AND NORTH CENTRAL NEBRASKA. A WEAK FRONT PASSING THROUGH NEBRASKA IS EXPECTED TO TRIGGER SCATTERED THUNDERSTORMS OVER WESTERN AND NORTH CENTRAL NEBRASKA. WITH VERY UNSTABLE CONDITIONS AHEAD OF THE SYSTEM...SOME SEVERE THUNDERSTORMS CAN BE EXPECTED THROUGH THE LATE EVENING HOURS. THEN...THE STORMS WILL BECOME ORGANIZED INTO A SYSTEM AND HEAVY RAIN AND POSSIBLE FLASH FLOODING WILL BECOME THE PRIMARY RISK. UNTIL THEN...LARGE HAIL AND DAMAGING WIND ARE THE PRIMARY RISK. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. AFTER TONIGHT...THE ACTIVE WEATHER PATTERN IS EXPECTED TO CONTINUE THROUGH MOST OF THE WEEK WITH AT LEAST A POSSIBILITY OF THUNDERSTORMS EACH DAY THROUGH FRIDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON MONDAY ACROSS THE ENTIRE OUTLOOK AREA. LARGE HAIL...DAMAGING WINDS WILL BE THE PRIMARY THREAT...HOWEVER TORNADOES WILL ALSO BE POSSIBLE. THE SEVERE THREAT FOR THE REMAINDER OF THE WEEK IS STILL UNCERTAIN AND WILL BE REFINED IN FUTURE OUTLOOKS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING...AND MAY BE NEEDED AGAIN MONDAY EVENING. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE MASEK
In the hours before
Local storm report, Jun 1, 4:01 PM MDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
501 PM CDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL ELI 42.94N 101.44W
06/01/2008 E0.88 INCH CHERRY NE PUBLIC
&&
JSWEETThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 6:05 PM MDT | Tornado Warning | LBF | Custer | 25 min |
| Jun 1, 3:30 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 60 min |
| Jun 1, 3:40 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 65 min |
| Jun 1, 4:22 PM MDT | Tornado Warning | LBF | Cherry | 38 min |
| Jun 1, 4:57 PM MDT | Tornado Warning | LBF | Cherry | 63 min |
| Jun 1, 5:39 PM MDT | Severe Thunderstorm Warning | LBF | Hooker, Thomas | 51 min |
| Jun 1, 5:54 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 21 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.